The following link tells of the possible interactions:
If the same doctor or different doctors who know everything taken is prescribing these meds, they have taken into consideration the possible side effects and have the dosages adjusted accordingly. If different doctors are prescribing these meds and they do not know all the meds the person is taking then the possibility of interaction exists. If you are taking all these medications just be aware that they can cause dizziness, may impair your thinking ability and you should Not drink alcohol while on these medicines.
The most important thing is if it's working for you. Don't fall into the trap and think you're on sooo many meds-what's wrong with me? Every person is different and this includes our chemistry. I'm not a doctor, but I assume it's the same doctor that has you on these meds. As long as it's helping you, I don't see a problem. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2009 • 1 answer
A doctor just put my mother (91) on sertraline hcl and risperidone for depression and possible early
Posted 5 Jan 2011 • 2 answers
Posted 7 Apr 2011 • 3 answers
Posted 19 Jan 2012 • 8 answers
Posted 22 Jan 2014 • 2 answers